# SDR 2008UALA02603

- Difficulty date: May 3, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 69,343 hours, 11,272 cycles
- Engine: Pwa PW4060
- System (JASC): 3150 · Central Warning
- Part: Valve
- Part number: 672951001
- Part serial: GWP14881
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT VALVE EICAS MSG ON LANDING.  FOUND OVERBOARD VALVE AND COOLING CONTROL PANEL FAULTY. REPLACED FORWARD OVERBOARD VALVE, AND EQUIPMENT COOLING CONTROL PANEL.  OP  CHECKS NORMAL.  AC OK FOR SERVICE.
